Menopause and progesterone cream
I am 56 years old and have been estrogen dominant most of my life. I suffered from heavy periods since the start, but I thought it was normal. When I was 35 my period was every 10 days and I was aneamic. I had a partial hysterectomy and the gyne told me I had a fibroid in my womb that caused the excessive bleeding. I started peri menopause at around 40 and rhen full on menopause at 44. The dr put me on HRT , only estrogen patches and sleeping tablets because of insomnia and other menopause problems. I weaned myself off the HRT about two years ago and still have the odd hot flushes and night sweats.
I came across tge book of dr Lee about a year or two ago, maybe around the time I was weaning myself off the HRT. I bought natpro and used it on and off but found that I was gaining weight as well as increase in facial hair. When I ran out of the natpro, I could not get any, they were sold out so I asked my son to bring me some from the US and got hold of dr Lee's brand.
I am still gaining weight at an alarming rate, the past month about a kg a week. I tried everything, green smoothies in the morning, low fat and high protein, high fat and high protein, carb cycling, no wheat, etc. I exercise high intensity training about every second day, but still my weight is getting more and more.
I use the progesterone cream once a day, usually in the evening, and the next morning my weight is up by at least a pound. I am so scared to use more because I have read so many negative responses of people who had use the cream, but at the same time I want to balance my hormones and feel like a human being again. I have no libido, feel depressed and worthless and without joy and I get at most 4 hours sleep at night. Usually sleep for 2 hours, wake up and struggle to get back to sleep again and if I am lucky I might get another hour or two before its time to get up. The dr just shruggs her shoulders, tells me my hormones and thyroid is fine, I dont need progesterone and gives me another prescription for sleeping tablets which does not work anymore.
I often feel lik just stop eating.